Accueil > Publications > Recherche par années > Années 1990 > 1994

Kneller, GR ; Hinsen, K

Generalized euler equations for linked rigid bodies

Physical Review E 50 (2) 1559-1564 Part B

par Administrateur - publié le

Abstract :

We derive the equations of motion for linked rigid bodies from Lagrange mechanics and from Gauss’s principle of least constraint. The rotational motion of the subunits is described in terms of quaternion parameters and angular velocities. Different types of joints can be incorporated via axis constraints for the angular velocities. The resulting equations of motion are generalizations of the Euler equations of motion for a single rotor.